# SDR SWIA201540695

- Difficulty date: January 17, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 29,627 hours, 24,455 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BATTERY RIB ASSEMBLY AT WS 53.60 CRACKED IN UPPER AFT CORNER.  REPAIRED CRACK ON RT BATTERY RIB ASSEMBLY AT WS 53.60  IN UPPER AFT CORNER REF REO.
